# SDR CALA2025091008718

- Difficulty date: September 9, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N76523
- Make and model: Boeing 737824
- Aircraft serial: 37101
- Aircraft time: 47,056 hours, 16,927 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT WALL RIGHT SIDE EMERGENCY EXIT LIGHT INOPERATIVE. REMOVE AND DISASSEMBLE AFT WALL RIGHT SIDE EMERGENCY EXIT LIGHT. REMOVED AND REPLACED ALL 5 WL 3071 BPEGPL LAMPS AND REASSEMBLE EXIT LIGHT. OPS CHECK GOOD.
